2019
Том 71
№ 7

All Issues

Sokolov N. V.

Articles: 1
Brief Communications (Russian)

Generalization of the Prokhorov multidimensional analog of the Chebyshev inequality

Sokolov N. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2006. - 58, № 4. - pp. 573–576

We prove two theorems on upper and lower bounds for probabilities in the multidimensional case. We generalize and improve the Prokhorov multidimensional analog of the Chebyshev inequality and establish a multidimensional analog of the generalized Kolmogorov probability estimate.